Estimates of the rate of convergence of projective-difference schemes for nonstationary problems with singularities in the coefficients
Doklady Akademii Nauk, Tome 264 (1982) no. 6, pp. 1297-1300
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_6_a3,
author = {Y. I. Bykova},
title = {Estimates of the rate of convergence of projective-difference schemes for nonstationary problems with singularities in the coefficients},
journal = {Doklady Akademii Nauk},
pages = {1297--1300},
year = {1982},
volume = {264},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_6_a3/}
}
TY - JOUR AU - Y. I. Bykova TI - Estimates of the rate of convergence of projective-difference schemes for nonstationary problems with singularities in the coefficients JO - Doklady Akademii Nauk PY - 1982 SP - 1297 EP - 1300 VL - 264 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1982_264_6_a3/ LA - ru ID - DAN_1982_264_6_a3 ER -
%0 Journal Article %A Y. I. Bykova %T Estimates of the rate of convergence of projective-difference schemes for nonstationary problems with singularities in the coefficients %J Doklady Akademii Nauk %D 1982 %P 1297-1300 %V 264 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1982_264_6_a3/ %G ru %F DAN_1982_264_6_a3
Y. I. Bykova. Estimates of the rate of convergence of projective-difference schemes for nonstationary problems with singularities in the coefficients. Doklady Akademii Nauk, Tome 264 (1982) no. 6, pp. 1297-1300. http://geodesic.mathdoc.fr/item/DAN_1982_264_6_a3/